MathSciNet Relay Station
MathSciNet bibliographic data
MR2101229 (2005g:57018) 57M25 (57M27)
Kishino, Toshimasa; Satoh, Shin A note on non-classical virtual knots. J. Knot Theory Ramifications 13 (2004), no. 7, 845–856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement